# SDR SWAA2022100647845

- Difficulty date: August 29, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET OF AUXILIARY TRACK ON SLAT TRACK 8 AT RT WING 2022-485750 / [01] REPLACED SUPPORT BRACKET OF AUXILIARY TRACK ON SLAT TRACK 8 IAW B737-700 SRM 51-40-02;[02] JOB COMPLETED
